# SDR QXEA2018112900437

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 17,691 hours, 18,765 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TOOK N 30 SECONDS TO EXTEND AFTER SELECTING GEAR HANDLE DOWN. REMOVED FROM SERVICE. CHECKED PSEU FOR CURRENT & HISTORICAL FAULTS FOR PREVIOUS LEG. NO FAULTS FOUND. COMPLIED WITH FUNCTIONAL TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM. NO DISCREPANCIES NOTED. SWING GEAR 8 TIMES. NO FAULTS FOUND. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
